On the Properties of the Limit <i>q</I>-bernstein Operator

No Thumbnail Available

Date

2011

Journal Title

Journal ISSN

Volume Title

Publisher

Akademiai Kiado Zrt

Open Access Color

OpenAIRE Downloads

OpenAIRE Views

Research Projects

Organizational Units

Organizational Unit
Mathematics
(2000)
The Atılım University Department of Mathematics was founded in 2000 and it offers education in English. The Department offers students the opportunity to obtain a certificate in Mathematical Finance or Cryptography, aside from their undergraduate diploma. Our students may obtain a diploma secondary to their diploma in Mathematics with the Double-Major Program; as well as a certificate in their minor alongside their diploma in Mathematics through the Minor Program. Our graduates may pursue a career in academics at universities, as well as be hired in sectors such as finance, education, banking, and informatics. Our Department has been accredited by the evaluation and accreditation organization FEDEK for a duration of 5 years (until September 30th, 2025), the maximum FEDEK accreditation period achievable. Our Department is globally and nationally among the leading Mathematics departments with a program that suits international standards and a qualified academic staff; even more so for the last five years with our rankings in the field rankings of URAP, THE, USNEWS and WEBOFMETRIC.

Journal Issue

Events

Abstract

The limit q-Bernstein operator B-q = B-infinity,B-q : C [0, 1]. C [0, 1] emerges naturally as a q-version of the Szasz-Mirakyan operator related to the q-deformed Poisson distribution. The latter is used in the q-boson theory to describe the energy distribution in a q-analogue of the coherent state. The limit q-Bernstein operator has been widely studied lately. It has been shown that B-q is a positive shape-preserving linear operator on Cinverted right perpendicular0, 1inverted left perpendicular with. parallel to B-q parallel to = 1. Its approximation properties, probabilistic interpretation, behavior of iterates, and the impact on the smoothness have been examined. In this paper, it is shown that the possibility of an analytic continuation of B(q)f into {z : vertical bar z vertical bar < R}, R > 1, implies the smoothness of f at 1, which is stronger when R is greater. If B(q)f can be extended to an entire function, then f is infinitely differentiable at 1, and a sufficiently slow growth of B(q)f implies analyticity of f in {z : vertical bar z-1 vertical bar < delta}, where delta is greater when the growth is slower. Finally, there is a bound for the growth of B(q)f which implies f to be an entire function.

Description

Keywords

Limit q-Bernstein operator, positive operator, q-deformed Poisson distribution, analytic continuation, entire function, growth estimates

Turkish CoHE Thesis Center URL

Fields of Science

Citation

WoS Q

Q3

Scopus Q

Source

Volume

48

Issue

2

Start Page

160

End Page

179

Collections